MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/16/2024, it was reported by a facility representative via sems-06570438 that an ar-3372-2402 sheath was bent during a procedure.Another sheath was used to complete the case.Case/patient involvement not indicated.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-3373-2402 serial/batch number (b)(6) was received for investigation.Visual inspection noted that the shaft of the sheath was bent.The distal end was also deformed.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.Per dfu-0073-6; g; 4-6: "do not subject the endoscope and endoscopic medical instruments to impact.Put the endoscope and endoscopic medical instruments down carefully.5.Hold the endoscope only by the ocular funnel/main part and not by the sheath.6.Do not bend the sheath or use as a prying tool.

Brand Name
SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19524682
Report Number1220246-2024-05645
Device Sequence Number12864893
Product Code NBH
UDI-Device Identifier00888867198470
UDI-Public00888867198470
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, 2 STOPCOCK FOR 2.4MM SCOPE
Device Catalogue NumberAR-3372-2402
Device Lot Number1459338
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown